# SDR USAA2013061900005

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 1,166 hours, 477 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, F/A IN AFT CABIN REPORTED AN ACRID ODOR WITH SOME EYE IRRATION.  ODOR EXTENDED FROM AFT GALLEY FWD ABOUT 6 ROWS. ODOR CLEARED A FEW MINUTES LATER. MX ACCOMPLISHED CABIN AIR QUALITY TROUBLSHOOTING JOB CARDS, NO ODORS NOTED.
